# SDR UALA2010041901299

- Difficulty date: April 18, 2010
- Submitted: April 19, 2010
- Operation: Air carrier
- Aircraft: N775UA
- Make and model: Boeing 777222
- Aircraft serial: 26947
- Aircraft time: 59,156 hours, 10,856 cycles
- Engine: Pwa PW4077
- System (JASC): 7230 · Turbine Engine Compressor Section
- Part: Seal
- Condition: Damaged
- Location: Compressor
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

NR 1 ENG, NR 17 BLADE ROOT, RUBBER FAIRING SEAL DISBONDING.  REPLACED FAIRING AND SEAL ASSY.
